RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 41–58 (Mi fpm894)  

This article is cited in 4 scientific papers (total in 4 papers)

Properties of coefficients of certain linear forms in generalized polylogarithms

S. A. Zlobin

M. V. Lomonosov Moscow State University

Abstract: We study properties of coefficients of a linear form originating from a multiple integral. As a corollary, we prove Vasilyev's conjecture, connected with the problem of irrationality of the Riemann zeta function at odd integers.

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5655–5668

Bibliographic databases:

UDC: 511.36

Citation: S. A. Zlobin, “Properties of coefficients of certain linear forms in generalized polylogarithms”, Fundam. Prikl. Mat., 11:6 (2005), 41–58; J. Math. Sci., 146:2 (2007), 5655–5668

Citation in format AMSBIB
\Bibitem{Zlo05}
\by S.~A.~Zlobin
\paper Properties of coefficients of certain linear forms in generalized polylogarithms
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 41--58
\mathnet{http://mi.mathnet.ru/fpm894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204422}
\zmath{https://zbmath.org/?q=an:05358115}
\elib{http://elibrary.ru/item.asp?id=9127620}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5655--5668
\crossref{https://doi.org/10.1007/s10958-007-0381-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848864224}


Linking options:
  • http://mi.mathnet.ru/eng/fpm894
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zlobin, “Rhin Integrals”, Math. Notes, 81:2 (2007), 201–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Kalmykov M.Yu., Ward B.F.L., Yost S.A., “Multiple (inverse) binomial sums of arbitrary weight and depth and the all-order epsilon-expansion of generalized hypergeometric functions with one half-integer value of parameter”, Journal of High Energy Physics, 2007, no. 10, 048, 27 pp.  crossref  isi
    3. Cresson J., Fischler S., Rivoal T., “Séries hypergéométriques multiples et polyzêtas [Multiple hypergeometric series and polyzetas]”, Bull. Soc. Math. France, 136:1 (2008), 97–145  mathscinet  zmath  isi  elib
    4. Cresson J., Fischler S., Rivoal T., “Phénomènes de symétrie dans des formes linéaires en polyzêtas [Symmetry phenomena in linear forms in multiple zeta values]”, J. Reine Angew. Math., 617 (2008), 109–151  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:235
    Full text:76
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020